Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What could be causing my skin to be purple ?

what could be causing my skin to be purple? the skin on my legs hands and feet are knees are very deep purple and the rest is splotchy purple, very cold and often go numb and my knees ache when it happens. im 29 years old im on savella, ive been diagnosed with fibromyalgia , chronic fatigue syndrome, and tietze syndrome. just really sick of my skin being purple...also i dont know if this is related but i have red splotchy rash on my back and a weird lump under my tongue like a sore that doesnt heal ? anywho any advice?
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  1122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it may be due to some problem in oxygenation of blood
it is known as cynosis
u need to consult good physician and check ur self
as there may be chance of having some heart defect also
u should not to do heavy exercise or expose to cold .
avoid stress ,smoking .
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor